# SDR IPXA2025042533339

- Difficulty date: April 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,868 hours, 20,368 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 143N66185
- Part serial: TAGX55793
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-Z800- FWD CARGO DOOR, LEFT LOWER INTERNAL CORNER WITH A DENT. DOT 21-01.  INSTALLED NEW PART AT FWD CARGO DOOR P/N: 143N6618-5, BTCH: 0004388038 IAW B757 SRM 51-40-02-0G.  RIVETS P/N: NAS1097KE6-5  BTCH: 0004233585. REVIEWED.
